MathSciNet Relay Station
MathSciNet bibliographic data
MR1953529 (2003j:32031) 32Q15 (14H15 30F45 32Q45)
Takhtajan, Leon; Zograf, Peter Hyperbolic 2-spheres with conical singularities, accessory parameters and Kähler metrics on $\scr M\sb {0,n}$. Trans. Amer. Math. Soc. 355 (2003), no. 5, 1857–1867 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement